# SDR SWAA2025111333793

- Difficulty date: November 10, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 14,512 hours, 6,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED OF BATTERY PACK M1672 FAILED TEST.   REMOVED EMERGENCY BATTERY PACK M1672 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-802.
